# SDR DALA2022042102782

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 52,782 hours, 36,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY EXIT LIGHT COVER IS MISSING. THIS COULD PREVENT PROPER LOCATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE INSTALLED THE FORWARD EMERGENCY EXIT LIGHT COVER. THE AIRCRAFT IS OK FOR SERVICE. (LP #8828964)
